Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 131, NWS Miami, FL

August 3, 2012Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 3, 2012, 12:55 PM EDT for Miami-Dade County, Florida. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2012, 12:55 PM EDT (16:55 UTC)
Expired
Aug 3, 2012, 1:21 PM EDT
In force
26 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 36 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 1:00 PM EDTHAIL 0.25Hialeah Gardens, FLTRAINED SPOTTER REPORTED PEA SIZED HAIL AT APPROXIMATELY 4 MILES NORTHWEST FROM THE MIAMI INTERNATIONAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.9 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3179 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WUUS52 KMFL 031655
SVRMFL
FLC086-031730-
/O.NEW.KMFL.SV.W.0131.120803T1655Z-120803T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1255 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 130 PM EDT

* AT 1250 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CAROL CITY. THIS STORM WAS NEARLY STATIONARY.

* THE STORM WILL AFFECT...
  CAROL CITY...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 2595 8021 2582 8024 2587 8038 2595 8033
TIME...MOT...LOC 1655Z 297DEG 2KT 2594 8029

$$

KOB
2 follow-up statements
789 
WWUS52 KMFL 031711
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
111 PM EDT FRI AUG 3 2012

FLC086-031730-
/O.CON.KMFL.SV.W.0131.000000T0000Z-120803T1730Z/
MIAMI-DADE FL-
111 PM EDT FRI AUG 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...

AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAROL CITY  THIS STORM 
WAS NEARLY STATIONARY. A MEMBER OF THE PUBLIC REPORTED PEA-SIZED 
HAIL NEAR HIALEAH.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...NEARLY CONTINUOUS
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2595 8021 2582 8024 2587 8038 2595 8033
TIME...MOT...LOC 1711Z 297DEG 2KT 2594 8028

$$

KOB
516 
WWUS52 KMFL 031721
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
121 PM EDT FRI AUG 3 2012

FLC086-031730-
/O.CAN.KMFL.SV.W.0131.000000T0000Z-120803T1730Z/
MIAMI-DADE FL-
121 PM EDT FRI AUG 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY
IS CANCELLED...

DOPPLER RADAR INDICATES THE STORMS ARE NO LONGER SEVERE. HOWEVER, 
STRONG THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY 
WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL 
POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE 
LATEST UPDATES. AN URBAN FLOOD ADVISORY REMAINS IN EFFECT FOR THIS 
AREA WITH ONE TO THREE INCH RAINFALL TOTALS ESTIMATED.

LAT...LON 2595 8021 2582 8024 2587 8038 2595 8033
TIME...MOT...LOC 1720Z 297DEG 2KT 2594 8028

$$

KOB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 9:48 AM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 3, 9:48 AM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
948 AM EDT FRI AUG 3 2012

.UPDATE...
RECENTLY ANIMATED WATER VAPOR LOOP SHOWED A WEAKNESS WITHIN THE
RIDGE AXIS DUE TO AN UPPER TROUGH EXTENDING SOUTH FROM A WEAK UPPER
LOW NEAR THE CAROLINA COAST. THE EARLY MORNING UPPER-AIR SOUNDING
AT MIAMI INDICATED THIS WITH PRIMARILY WNW WINDS ALOFT. THE LATEST
SURFACE ANALYSIS SHOWED A TROUGH EXTENDING NORTH-NORTHEAST OVER
THE BAHAMAS WITH MOST OF THE SHOWER/TSTM COVERAGE REMAINING JUST
EAST OF THE AXIS. THE LATEST NUMERICAL MODEL GUIDANCE HAS
INITIALIZED WELL WITH THIS SURFACE TROUGH JUST EAST OF THE LOCAL
AREA AND GENERALLY INDICATES IT CONTINUING WESTWARD OVER SOUTH
FLORIDA THROUGH THE DAY SATURDAY. AS A RESULT...WILL LIKELY
SLIGHTLY ADJUST THE RAINFALL CHANCES UP THROUGH THIS TIME SATURDAY
IN THE AFTERNOON FORECAST PACKAGE. OTHERWISE...NO CHANGES WERE
NECESSARY TO THE PREVIOUS PACKAGE. 85/AG

&&

.PREV DISCUSSION... /ISSUED 724 AM EDT FRI AUG 3 2012/

AVIATION...VFR WILL PREVAIL UNTIL SCATTERED TSRA DEVELOPS THIS
AFTERNOON. SO HAVE VCTS ALL SITES. MORNING SHOWERS COULD MOVE
ONSHORE THE ATLANTIC COAST THIS MORNING. MVFR OR IFR IS POSSIBLE
WITH THE AFTERNOON TSRA, BUT THOSE CONDITIONS WOULD BE BRIEF. LIGHT
WINDS WILL BECOME ONSHORE NEAR 10 KT THIS AFTERNOON.

DG/KOB

PREV DISCUSSION... /ISSUED 359 AM EDT FRI AUG 3 2012/

LONG TERM...MONDAY THROUGH THURSDAY...THE CHANCE OF RAIN TAPERS
DOWNWARD FROM MIDWEEK ON AS THE ATLC HIGH CENTER MOVES WESTWARD
PULLING SOME DRIER AIR OVER S FLA. A DEEP EASTERLY WIND FLOW
DICTATES THAT THE HIGHER POPS WILL BE IN THE W INTERIOR AND W
COAST AS HURRICANE ERNESTO APPROACHES THE YUCATAN PENINSULA BY
MID WEEK. AS ERNESTO TRACKS WESTWARD...AT THIS TIME...THE ONLY
EFFECT TO S FLA WILL BE AN INCREASE IN THE LOW LEVEL EASTERLY
WINDS FROM MIDWEEK ON. BUT KEEP AWARE OF NHC FORECASTS OF THE
DEVELOPMENT AND FORECAST MOVEMENT OF THIS STORM.

MARINE...AT THIS TIME...EASTERLY WINDS WILL BE BELOW 15 KNOTS WITH
SEAS 3 FEET OR LESS TODAY AND THROUGH THE WEEKEND. WINDS AND SEAS
WILL BEGIN TO INCREASE EARLY NEXT WEEK BUT AT THIS TIME NO
HIGHLIGHTS ARE EXPECTED.

FIRE WEATHER...NO CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  91  79  89  77 / 30 30 50 40
FORT LAUDERDALE  91  79  89  79 / 30 30 50 40
MIAMI            91  78  90  79 / 30 30 50 40
NAPLES           90  77  91  77 / 30 20 50 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Aug 3, 4:23 AM EDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
423 AM EDT FRI AUG 3 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
032330-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
423 AM EDT FRI AUG 3 2012

...A FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING...
...RISK OF RIP CURRENTS INCREASING ATLANTIC BEACHES INTO THE WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED, ESPECIALLY
THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD BECOME
STRONG, CONTAINING FREQUENT LIGHTNING, WIND GUSTS TO AROUND
50 MPH AND SMALL HAIL.

WIND: GUSTY WINDS TO AROUND 50 MPH IS POSSIBLE IN THE STRONGEST
THUNDERSTORMS THIS AFTERNOON.

HAIL: SMALL HAIL IS POSSIBLE IN THE STRONGEST THUNDERSTORMS THIS
AFTERNOON.

FLOODING: STREET FLOODING AT ISOLATED LOCALES IS POSSIBLE THIS.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.

TEMPERATURES: MAXIMUM HEAT INDICES OF 100 TO 105 DEGREES ARE
EXPECTED THIS AFTERNOON, HOTTEST OVER INTERIOR COLLIER COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC
BEACHES OVER THE UPCOMING WEEKEND.

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES
AND GUSTY WINDS.

HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE EACH
DAY, ESPECIALLY ACROSS THE INTERIOR.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER,
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Aug 3, 12:05 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1205 PM EDT FRI AUG 3 2012

FLZ071-072-172-031630-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL METRO BROWARD
COUNTY FL
1205 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BROWARD COUNTY

* UNTIL 1230 PM EDT

* AT NOON EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR NORTH LAUDERDALE...AND MOVING SOUTHWEST AT
  5 MPH.

* THE STORM WILL AFFECT...
  NORTH LAUDERDALE...
  LAUDERHILL...
  TAMARAC...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2614 8038 2633 8038 2628 8015 2615 8015
TIME...MOT...LOC 1605Z 064DEG 3KT 2621 8023

KOB
Special weather statement, Aug 3, 12:40 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1240 PM EDT FRI AUG 3 2012

FLZ071-072-031715-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL
1240 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BROWARD COUNTY

* UNTIL 115 PM EDT

* AT 1237 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WESTON TO
  INTERSECTION KROME AND U.S. 27...AND MOVING SOUTHEAST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  INTERSECTION U.S. 27 PINES BLVD...
  INTERSECTION I-75 AND GRIFFIN ROAD...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2597 8033 2596 8056 2630 8043 2625 8032
TIME...MOT...LOC 1640Z 293DEG 4KT 2613 8038 2597 8045

KOB
Special weather statement, Aug 3, 12:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1245 PM EDT FRI AUG 3 2012

FLZ072-074-031715-
METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
1245 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 115 PM EDT

* AT 1241 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PINES BLVD
  AND UNIVERSITY DRIVE TO MIAMI LAKES. THESE STORMS WERE NEARLY
  STATIONARY.

* THE LINE OF STORMS WILL AFFECT...
  MIAMI LAKES...
  MIAMI GARDENS...
  MIRAMAR PARKWAY AND UNIVERSITY DRIVE...
  NORTH PERRY AIRPORT...
  CAROL CITY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2604 8019 2584 8025 2587 8035 2608 8032
TIME...MOT...LOC 1645Z 297DEG 2KT 2600 8025 2588 8031

KOB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:17 PM EDTSpecial Marine WarningMFL45 min
Aug 3, 12:05 PM EDTSpecial Weather StatementMFLBroward25 min
Aug 3, 12:40 PM EDTSpecial Weather StatementMFLBroward35 min
Aug 3, 12:45 PM EDTSpecial Weather StatementMFLBroward30 min
Aug 3, 1:17 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade118 min
Aug 3, 1:18 PM EDTSpecial Marine WarningMFL57 min
Aug 3, 1:36 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Aug 3, 1:40 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Aug 3, 2:18 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Aug 3, 2:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Aug 3, 3:10 PM EDTSpecial Marine WarningMFL55 min
Aug 3, 3:13 PM EDTSpecial Marine WarningMFL62 min
Aug 3, 4:22 PM EDTSpecial Weather StatementMFLCollier38 min
Aug 3, 4:29 PM EDTSevere Thunderstorm WarningMFLCollier46 min
Aug 3, 4:59 PM EDTSpecial Weather StatementMFLCollier46 min
Aug 3, 5:17 PM EDTAreal Flood AdvisoryMFLCollier43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.